MathSciNet Relay Station
MathSciNet bibliographic data
MR476616 10-04 (10H20)
Bays, Carter; Hudson, Richard H. Details of the first region of integers $x$ with $\pi \sb{3,2}(x)<\pi \sb{3,1}(x)$. Math. Comp. 32 (1978), no. 142, 571–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement